C5 Birthday Bash AGENDA
To register for the C5 Birthday Bash - click here.
For information on the C5 Birthday Bash click here.
April 15, 2002 is the deadline for on-line and phone registration.
For Up - to - Date Agenda Changes see:
The National Corvette Museum Website [CLICK HERE]

WEDNESDAY, APRIL 23, 2003

8:00 AM - 5:00 PM

National Corvette Museum is Open

8:00 AM - 12:00 PM Morning Session of the Autocross School-Preregistration Required
  • Limited to the first 20 registered participants
  • Autocross School conducted by: Justin Bell Driving School
  • Morning Autocross School
    Registration Fee $110 per person for NCM members
  • Morning Autocross School
    Registration Fee $135 per person for Non-members
  • For Directions to Beech Bend Click Here


9:00 AM

Corvette Assembly Plant Tour (Guided)

  • No Tour Ticket Required
  • General Guided Tour
12:00 Registration Opens. Preregistration pick-up begins.
1:00 PM

Corvette Assembly Plant Tour (Guided)

  • No Tour Ticket Required
  • General Guided Tour

1:00 PM - 5:00 PM

Afternoon Session of the Autocross School - Preregistration Required

  • Limited to the first 20 registered participants
  • Autocross School conducted by: Justin Bell Driving School
  • Afternoon Autocross School
    Registration Fee $110 per person for NCM members
  • Afternoon Autocross School
    Registration Fee $135 per person for Non-members
  • For Directions to Beech Bend Click Here


1:30 PM

Dale Earnhardt Corvette Legends Tour arrives at the NCM

THURSDAY, APRIL 24, 2003

8:00 AM - 5:00 PM

National Corvette Museum is Open

  • Registration Opens. Preregistration pick-up begins.


9:00 AM

Corvette Assembly Plant Tour (Guided)

  • No Tour Ticket Required
  • General Guided Tour


10:00 AM - 3:00 PM

Lost River Cave Scenic Road Tour - Preregistration Required

  • Limited to the first 100 registered participants
  • Lost River Cave Scenic Road Tour
    Registration Fee: $20 per person for NCM members
  • Lost River Cave Scenic Road Tour
    Registration Fee: $30 per person for Non-members
  • Lunch will be provided at Federal Grove B&B
  • Drive your own car


10:00 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


10:30 AM

Video Presentation: "Corvette - The First 50 Years"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


11:00 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


12:00 PM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


12:30 PM

Video Presentation: "Corvette Racing (C5R) - A Year in Review"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


1:00 PM

Free Scenic Road Tour (Depart Corvette Assembly Plant, Parking Lot D)

  • NO preregistration required
  • Presented by NCM Volunteers
  • Drive your own car
  • 2 hours in duration


1:00 PM

Corvette Assembly Plant Tour (Guided)

  • No Tour Ticket Required
  • General Guided Tour


2:00 PM

Seminar: "Customer Contact Corvette Assembly Plant"

  • Guest Speaker: Bob Breeding, Customer Contact Manager for the Corvette Assembly Plant
  • Chevrolet Theater
  • Limited seating


3:00 PM

Tech Session: "Detailing your Corvette"

  • Presented by: NCM Pre-Delivery Inspection Team
  • NCM Garage
  • Facilitator: Gary Cockriel, Guest Services Manager


FRIDAY, APRIL 25, 2003
8:00 AM - 5:00 PM

National Corvette Museum is Open

  • Registration Opens. Preregistration pick-up begins


8:00 AM

Low Speed Autocross at Beech Bend Race Park

  • Presented by: Corvette Museum volunteers
  • NO preregistration required
  • Autocross Participation Fee $15.00 per person Payable at Beech Bend Race Park day of the event
  • Autocross Spectator Fee $5.00 per person Payable at Beech Bend Race Park day of the event
  • Mandatory Drivers Meeting at 8:45 am
  • For Directions to Beech Bend Click Here


9:00 AM - 4:00 PM

Customer Assistance Team

  • Located in NCM Delivery Office
  • Discuss factory warranty and other customer-related issues


9:00 AM

Corvette Assembly Plant Tour (Guided)

  • No Tour Ticket Required
  • General Guided Tour


9:30 AM

Special Unveiling: RPO Z15 Commemorative Edition Coupe and Convertible and RPO Z16 Corvette Z06

  • Dave Hill, Corvette Chief Engineer
  • Wil Cooksey, Corvette Assembly Plant Manager
  • Rick Baldick, Corvette Marketing Director
  • NCM Front Circle

 

     

9:30 AM

Video Presentation: "Corvette - The First 50 Years"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


9:30 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


10:00 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


10:00 AM

Video Presentation: "Corvette Racing (C5R) - A Year in Review"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


10:00 AM

Commemorative Brick Placement

  • Located in NCM Walk of Fame


10:00 AM

Free Scenic Road Tour (Depart Corvette Assembly Plant, Parking Lot D)

  • NO preregistration required
  • Presented by NCM Volunteers
  • Drive your own car
  • 2 hours in duration


10:30 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


11:00 AM

Seminar: "Building Your Corvette"

  • Presented by: Wil Cooksey, Corvette Assembly Plant Manager
  • Chevrolet Theater
  • Limited seating


11:00 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


11:30 AM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


12:00 PM

Video Presentation: "Corvette - The First 50 Years"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating
12:00 PM

Corvette Assembly Plant Tour (Guided)

  • First-come First-served basis, must pick up tour ticket at NCM Registration
  • Limited Number tickets
  • Registration required
  • Ask for Tour ticket when Registration pickup occurs


1:00 PM

Seminar: "C5 Continuos Improvements Updates"

  • Presented by: Team Corvette, Corvette Engineering
  • Chevrolet Theater
  • Limited seating


2:00 PM

Free Scenic Road Tour (Depart Corvette Assembly Plant, Parking Lot D)

  • NO preregistration required
  • Presented by NCM Volunteers
  • Drive your own car
  • 2 hours in duration
2:00 PM Meeting: C5 Registry
  • Presented by: Dan Adovasio and Jake Drennon
  • Chevrolet Theater
  • Limited seating


3:00 PM

Seminar: "C5 Corvette Design"

  • Presented by: John Cafaro
  • Chevrolet Theater
  • Limited seating


4:00 PM

C5 Bash Group Photo

  • NCM Photographer
  • See Registration Booth for form
SATURDAY, APRIL 26, 2003
8:00 AM - 5:00 PM

National Corvette Museum is Open

  • Registration Opens. Preregistration pick-up begins.
8:00 AM

Drag Racing at Beech Bend Race Park

  • NO preregistration required
  • Drag Racing Participation Fee $15.00 per person Payable at Beech Bend Race Park day of the event
  • Drag Racing Spectator Fee $5.00 per person Payable at Beech Bend Race Park day of the event
  • For Directions to Beech Bend Click Here


8:00 AM - 4:00 PM

Customer Assistance Team

  • Located in NCM Delivery Office
  • Discuss factory warranty and other customer-related issues


8:30 AM - 4:30 PM

"Antique Shopping Junket" Bus Tour - Preregistration Required

  • Limited to the first 40 registered participants
  • Endless shopping possibilities during Paducah's Quilt Festival
  • "Antique Shopping Junket" Bus Tour
    Registration Fee: $20 per person for NCM members
  • "Antique Shopping Junket" Bus Tour
    Registration Fee: $30 per person for Non-members
  • For a small admission charge, visit the Quilt Show ($8),
    or the National Quilt Museum ($5) in Paducah
  • Lunch will be on your own
  • Presented by Karen Hill, Liz Cooksey & Connie McGehan


9:00 AM

Video Presentation: "Corvette Racing (C5R) - A Year in Review"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


9:30 AM

Video Presentation: "Corvette - The First 50 Years"

  • Videos courtesy of Speed Channel
  • 30 minutes in duration
  • Chevrolet Theater
  • Limited seating


10:00 AM

Free Scenic Road Tour(Depart Corvette Assembly Plant, Parking Lot D)

  • NO preregistration required
  • Presented by NCM Volunteers
  • Drive your own car
  • 2 hours in duration


10:00 AM - 1:00 PM

Celebrity Choice Car Show

  • Presented by: River Cities Corvette Club
  • Located in NCM Parking Lot
  • Open to all Registrants
  • Place placard on windshield


10:00 AM

Seminar: "Team Corvette Today"

  • Presented by: Dave Hill, Corvette Chief Engineer
  • Located in Chevrolet Theater
  • Limited seating


12:00 PM

Video Presentation: "Corvette Assembly Plant Video"

  • 30 minutes in duration
  • Located in Chevrolet Theater
  • Limited seating


1:00 PM

Seminar: "Corvette Racing Program"

  • Co-presented by: Rick Baldick, Corvette Marketing Director
  • Co-presented by: Andy Pilgram, Corvette Racing
  • Chevrolet Theater
  • Limited seating


1:30 PM

Celebrity Choice Car Show Awards

  • Presented by: River Cities Corvette Club
  • Located at NCM Front Circle


2:00 PM

Free Scenic Road Tour (Depart Corvette Assembly Plant, Parking Lot D)

  • NO preregistration required
  • Presented by NCM Volunteers
  • Drive your own car
  • 2 hours in duration


2:00 PM

Seminar: "Building the C5R"

  • Guest Speaker: Doug Fehan, Corvette Racing Program Manager
  • Chevrolet Theater
  • Limited seating


3:30 PM

C5 Office Chair Drag Races



5:00 PM

Cash Bar

5:30 PM

Sixth Annual C5 Birthday Bash Banquet & Auction
Preregistration Required

  • Located at Sloan Convention Center
  • Click Here for Driving Directions from the NCM
  • NCM & Official C5 Registry Program to include:
    • NCM Benefit Auction. Auctioneers:
      Dan Adovasio & Jake Drennon, et al.
  • Sixth Annual C5 Birthday Bash Banquet & Auction
    Registration Fee: $40 per person for NCM members
  • Sixth Annual C5 Birthday Bash Banquet & Auction
    Registration Fee: $65 per person for Non-members

 

For Up - to - Date Changes see: The National Corvette Museum Website [CLICK HERE]

 

Visit the Official C5/C6 Registry Site now online at: www.c6registry.com  For C6 Information!


All material on the website c5registry.com is the property of the Official C5 Registry
NO USE OR REPRODUCTION WITHOUT PERMISSION. Permission my be obtained in writing, from the C5 Registry Office.
Home Page | Who We Are | Hot News | Events | Racing | Member Only Area
Corporate Members
| Dealerships | Technical | Documents | C5 Net | C5 Facts | Privacy

"C5" is a registered trademark of the Chevrolet Motor Division, General Motors
The C5 Registry Logo is Licensed By EMI Inc. And May Not Be Reproduced Without  Written Permission.

1997-2013 Official C5 Registry, INC. and CV World Internet Publishing LLC